Effects of Treatment Changes on Fat Wasting in the Arms and Legs of HIV Patients
This study has been completed.
Information provided by (Responsible Party):
National Institute of Allergy and Infectious Diseases (NIAID)
First received: December 20, 2001
Last updated: July 26, 2013
Last verified: July 2013
No Study Results Posted on ClinicalTrials.gov for this Study
|Study Status:||This study has been completed.|
|Study Completion Date:||March 2005|
|Estimated Primary Completion Date:||No date given|
Tebas P, Zhang J, Hafner R, Tashima K, Shevitz A, Yarasheski K, Berzins B, Owens S, Forand J, Evans S, Murphy R. Peripheral and visceral fat changes following a treatment switch to a non-thymidine analogue or a nucleoside-sparing regimen in HIV-infected subjects with peripheral lipoatrophy: results of ACTG A5110. J Antimicrob Chemother. 2009 May;63(5):998-1005. doi: 10.1093/jac/dkp071. Epub 2009 Mar 19.